# SDR DALA2024053005658

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0367414) WHILE ON THE LINE IN LAX, MAINTENANCE OBSERVED A DENT AND GOUGE COMMON TO THE FUSELAGE SKIN (P/N 143A3212). THE DAMAGE AREA IS APPROXIMATELY 2.0" FROM THE BOTTOM ROW OF THE S14L LAP SPLICE AND 4.75 FORWARD OF STA380. MAINTENANCE REPAIRED DAMAGE PER ERA 599093-14.
